# SDR HNAA0800142

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 50,216 hours, 58,851 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107804
- Part serial: 4422
- Condition: Failed
- Location: Nr 1
- Part time: 25,991 hours, 40,684 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO CLT NR 1 NAVIGATION RECEIVER FAILED FOLLOWED BY A STRONG ODOR.  REMOVED AND REPLACED NR 1 NAV RECEIVER IAW 34-55-05.  RAMP CHECK GOOD.
